MathSciNet Relay Station
MathSciNet bibliographic data
MR238497 (38 #6773) 65.65
Bramble, J. H.; Kellogg, R. B.; Thomée, V. On the rate of convergence of some difference schemes for second order elliptic equations. Nordisk Tidskr. Informationsbehandling (BIT) 8 1968 154–173.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement